# SDR AALA201612019037

- Difficulty date: November 28, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: A7627
- Condition: Deformed
- Location: Pax Door
- Part time: 33,853 hours, 18,602 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION ON PAX DOOR SLIDE.  WHEN THE DOOR IS FULL OPEN SLIDE RAFT TOUCH WITH THE FUCELAGE AT FORWARD GALLEY AREA. REPLACED THE SLIDE IAW AMM 25-62-44.
